MathSciNet Relay Station
MathSciNet bibliographic data
MR810164 (87f:58170) 58G30 (53C50)
Morava, Jack Conformal invariants of Minkowski space. Proc. Amer. Math. Soc. 95 (1985), no. 4, 565–570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement